MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 6MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 6MM; KNEE STEMS
Catalog Number 151306000
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the surgery, the adapter implant was opened to be assembled and at the time of the use, it had failures.The thread did not rotate in either way and apparently it arrived defective, which made it impossible to use it in the definitive prosthesis.Surgeon proceeded by changing it for another implant of the same reference and lot.There was approximately (20) twenty minutes of surgical delay.The surgery was successfully completed, with no patient impact.Patient outcome is reported as stable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "during the surgery, the adapter implant was opened to be assembled and, at the time of use, it has failures, since the thread does not rotate in either way and apparently arrived defective, which makes it impossible to use it in the definitive prosthesis.To give a prompt solution, we proceed to make the removal of this piece of the final prosthesis, performing enough strength in the company of the specialist and the commercial that was also in the surgery, achieving its removal completely and changing it for another implant of the same reference and lot that also came inside the implants.This generated an alteration in the surgical times of approximately (20) twenty minutes, but even so, the surgery was successfully completed, without discomfort in the specialist and without affecting the patient.Upon completion, the commercial asks me to please leave the implant that appears defective in its original box and be marked with red tape for easy identification and review after the device returns to the j&j facility".The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.The photo investigation revealed the attun rev offst stm adptr 6mm's packaging in an open condition.Additionally, only one side of the device could be observed and nothing indicative of a device nonconformance or any other damage could be identified in the device threads nor its surface.With information provided, and as there is no certainty of the device condition at the time it was first received, there is no sufficient evidence to confirm the reported event.A manufacturing record evaluation was performed for the finished device 4608839 lot number, and no non-conformances nor manufacturing irregularities were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the attun rev offst stm adptr 6mm would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 4608839 lot number, and no non-conformances nor manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device 4608839 lot number, and no non-conformances nor manufacturing irregularities were identified.

Brand Name
ATTUN REV OFFST STM ADPTR 6MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21878003
Report Number1818910-2025-06041
Device Sequence Number7653898
Product Code JWH
UDI-Device Identifier10603295475149
UDI-Public(01)10603295475149(17)341031(10)4608839
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151306000
Device Lot Number4608839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexUnknown